Posted by: Carmen Whittaker | 2013-01-23

Liviton Elixir - Addition

Hi, Hi have been using LIviton Elixir for many months now. About 15ml very morning. It really boosts my concentration and energy. When I try come off it, I get the most excruciating headaches. I am assuming it is from the caffeine. Is Liviton bad for you? I have been getting blemishes on my skin and not sure if it is from the Liviton. I am also exhausted if I do not use it. Can I get kidney damage or any other organ damage from it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Your headaches are due to caffeine withdrawal. You should wean yourself off slowly, as long term use of caffeine can cause restlessness, irritability, sleeplessness, heart palpitations, fatigue, headaches, visual disturbances etc. It is therefore, imperative to stop taking it over a period of three weeks, by slowly decreasing the dosage.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.